# SDR DL72E951063

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 1065 Str 28l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND AFT B/B FUSELAGE SKIN WITH CORROSION DAMAGE UNDER A PREVIOUS REPAIR AT FS 1065 AT STR 28L.  REPAIRED PER SRM 53-30-3.
